you wont go to sleep for more than an 1hr or so just to wake up to the same WD.
I am new to this and shouldn't give and advise but I do know this :
A. taper down by giving your stuff to some one who understands they can not give you any more until you reach the last one and follow the instruction guides on how to prepare for the next days it will suck real bad. the only thing to get you through it is like a Valium to ride out the next couple days, see the Thomas recipe.
(if i could go back i would have chose this route.)
This is my opinion only
second is suboxone: you feel better with in 1/2 hr but long half life and you will be involved in a longer WD process that had me going for 9 days and now I'm back on the SUB (it is very expensive)
but if you read the guides on the topic page it will help
you are experiencing the dt's..as long as you put opiates in your body you are going to have to deal with this...Is it time to stop using altogether? I will promise you a week of hellish flu and a lifetime of clarity and satisfaction.
Sleep is sometimes very hard to come by early on. It will get better as time goes on. Have you tried Melatonin? Many people have had good luck with that. Getting off pills is very hard so stay with a positive attitude. Warm baths help also. This will all be worth it in the end. Stay strong sara
another option is to jump off and get this over with..sometimes the slow suffering that comes with a taper is not everyone's cup of tea...not mine as it was hard and i went ahead and jumped at 70 mgs of hydro...having someone hold ur pills is almost a must for most addicts and tapering is not our specialty..can be very frustrating....i am not sure of ur dose but many feel mnuch better after 4-5 days after quitting...when i see people on sub and then they r supposed to taper..i think to myself..why is it gonna be a piece of cake to taper off of sub when people cant taper off their doc..some people can taper effectively off of their doc or sub...gotta make a plan and if it gets to be too painful go ahead and jump off
when i tried to taper back in March....i couldn t sleep at all....restless legs/arms and sweats. yeah... you need to quit and get it over with...sleep will come. melatonin can help some people...good luck to you and hope you get some zzzzzzzzz s soon....maria
I think you are just making it last longer by cutting down, If you could I would go CT. in 4 to 5 days the worst will be over. You are doing good, stay with it and good luck!